# SDR GTIA9700085

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NR 1 ENGINE AFT MOUNT FILLING HAS SURFACE CORROSION.  REMOVED AND REPLACED NR 1 AFT VIBRATION ISOLATOR IAW 71-20-2.  (M)
